Cookies?
Library Header Image
LSE Research Online LSE Library Services

Localisation of continuity to bounded sets for nonmetrisable vector topologies and its applications to economic equilibrium theory

Horsley, Anthony and Wrobel, Andrew J. (2000) Localisation of continuity to bounded sets for nonmetrisable vector topologies and its applications to economic equilibrium theory. Indagationes Mathematicae, 11 (1). pp. 53-61. ISSN 0019-3577

Full text not available from this repository.
Identification Number: 10.1016/S0019-3577(00)88573-0
Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2000 Elsevier Science
Divisions: Economics
Subjects: H Social Sciences > HB Economic Theory
Sets: Departments > Economics
Collections > Economists Online
Date Deposited: 05 Dec 2008 15:46
Last Modified: 20 Jun 2020 00:55
URI: http://eprints.lse.ac.uk/id/eprint/7024

Actions (login required)

View Item View Item